Adaptive Monte Carlo Methods for Numerical Integration
Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 391
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_3-4_a20,
author = {Aneta Karaivanova},
title = {Adaptive {Monte} {Carlo} {Methods} for {Numerical} {Integration}},
journal = {Mathematica balkanica},
pages = {391},
year = {1997},
volume = {11},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a20/}
}
Aneta Karaivanova. Adaptive Monte Carlo Methods for Numerical Integration. Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 391. http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a20/